Sep 18, 2001
I have Three vaginal piercings. One on my clitoris and the other on my labia. I am noticing that the clitoral piercing is starting to bubble with a slimy clear puss-like substance. I cant take it out because of sexual preferences, but I wanted to know if there were a cream or pill I could take that would alleviate this puss. Also, is it possible for my labial piercings to cause inflamation and burning.
| Response from Mr. Kull
It's possible that you have an infection in the area of your piercing, so it would be advisable to see a medical professional about your situation. You may want to leave the jewelry in the piercing until you see a doctor, especially if it is a new piercing (which takes about 4-8 weeks to heal in female genitalia).
Take it easy on the piercing until you see a doctor and be conscious of sexual exposure to HIV and other STDs. Direct contact with the area may exacerbate any infection. Avoid using any over the counter creams and ointments, alcohol, or hydrogen peroxide.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- Stinging Pain After Unprotected Vaginal Sex Worried I Have HIV
- Swollen Lymph Nodes After Oral Sex Form Sex Worker What Are The Chances Of HIV
- White Spots After Eating Sperm Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.